Common fixed point theorem in fuzzy metric space using integral type implicit relation

Neetu Sharma, M. S. Chauhan

Abstract


The objective of this paper is to utilize the notion of integral type implicit relation in fuzzy metric space. In this paper, we prove the existence result for common fixed point theorem of integral type for six self-maps satisfying integral type implicit relations is obtained in fuzzy metric space. Our main result improves and extends several known results.

Full Text: PDF

How to Cite this Article:

Neetu Sharma, M. S. Chauhan, Common fixed point theorem in fuzzy metric space using integral type implicit relation, Advances in Fixed Point Theory, Vol 6, No 3 (2016), 330-340

Copyright © 2016 Neetu Sharma, M. S. Chauhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.